# SDR SWAA2022013163558

- Difficulty date: January 23, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR LIGHT LENS IS CRACKED AT AFT FASTENER. ; / [01] REMOVED AND REPLACED R/H EMERG. LIGHT LENS PER AMM 33-51-01; [02] INSPECTED WORK PERFORMED.
